|
Teoreticheskaya i Matematicheskaya Fizika, 1994, Volume 100, Number 2, Pages 183–198
(Mi tmf1640)
|
|
|
|
This article is cited in 10 scientific papers (total in 10 papers)
Solutions of the KdV equation elliptic in $t$
A. O. Smirnov St. Petersburg State Academy of Aerospace Equipment Construction
Abstract:
Two ansatz of the Krichever curves for the elliptic in $t$ solutions of the KdV equation are considered. Examples are given.
Received: 11.05.1993
Citation:
A. O. Smirnov, “Solutions of the KdV equation elliptic in $t$”, TMF, 100:2 (1994), 183–198; Theoret. and Math. Phys., 100:2 (1994), 937–947
Linking options:
https://www.mathnet.ru/eng/tmf1640 https://www.mathnet.ru/eng/tmf/v100/i2/p183
8
CITATIONS
8
Total citations
0
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
|
Statistics & downloads: |
Abstract page: | 401 | Full-text PDF : | 112 | References: | 77 | First page: | 2 |
|